# SDR SWAA2013050615599

- Difficulty date: April 19, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 54,699 hours, 33,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 312 TO STA 328, LBL 42.  REMOVED AND REPLACED INTERCOSTAL IAW SRM AND DWG.
